# SDR VNAA2011092800021

- Difficulty date: September 23, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 18,202 hours, 18,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Burned
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE IN CRUISE FLIGHT EN ROUTE FROM PGV TO CLT.  AIRCRAFT LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT, REPAIRED SEVERAL MINOR RIVET BURNS ON RIGHT FUSELAGE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
